Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ \Delta$-sets


Author: R. W. Knight
Journal: Trans. Amer. Math. Soc. 339 (1993), 45-60
MSC: Primary 54A35; Secondary 03E35, 54D20
MathSciNet review: 1196219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A model of $ {\text{ZFC}}$ is constructed in which there exists a subset of the Moore plane that is countably paracompact but not normal. The method used in the construction is forcing using uncountable sets of finite partial functions, $ {\omega _1}$ and $ {\omega _2}$ are shown to be preserved using a fusion lemma.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A35, 03E35, 54D20

Retrieve articles in all journals with MSC: 54A35, 03E35, 54D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1196219-6
PII: S 0002-9947(1993)1196219-6
Keywords: Countably paracompact, normal, Moore space, forcing, Fusion Lemma
Article copyright: © Copyright 1993 American Mathematical Society